MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALLIANCE GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. ALLIANCE GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Catalog Number SBGL2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the doctor was doing the roles for the glenoid and the tip of the guide was broken.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.Attempts have been made to gather product id information and no further info is available.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h4.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified signs of use as well as wear and tear.The handle has scratches and knicks in a couple areas.The tip of the body is bent and deformed.The plunger of the device has fractured, and the fractured piece was not returned.Measured features of the handle to confirm the device is conforming to print specifications.The sizer handle has a possible field age of 1+ years.Fracture analysis has been previously analyzed for this fracture location where overload was identified as the mode of failure.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALLIANCE GLENOID SIZER HANDLE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23558571
Report Number0001822565-2025-04132
Device Sequence Number10081657
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(11)240510(10)65845631
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number65845631
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/01/2025
03/17/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/10/2025
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown